# SDR GAIA00565

- Difficulty date: September 20, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N6834
- Make and model: Boeing 727223
- Aircraft serial: 20187
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE AT JAX, FOUND FUSELAGE SKIN DAMAGED AT BS 1104 TO BS 1110, STRINGER 4 RIGHT.  REPAIRED FUSELAGE SKIN AT BS 1104 TO BS 1110, STRINGER 4 RIGHT, IAW B727 SRM 53-30-5 FIGURE 5.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
